RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 391–400 (Mi mz7858)  

This article is cited in 10 scientific papers (total in 10 papers)

The synthesis of reliable circuits from unreliable elements

V. V. Tarasov

Computing Centre, USSR Academy of Sciences

Abstract: We elicit the necessary and sufficient conditions under which an unreliable functional element with two binary inputs and one binary output is a Sheffer element, i.e., permits us to construct circuits realizing arbitrary functions of the algebra of logic with arbitrarily high reliability.

Full text: PDF file (594 kB)

English version:
Mathematical Notes, 1976, 20:3, 775–780

Bibliographic databases:

UDC: 519.9
Received: 30.05.1975

Citation: V. V. Tarasov, “The synthesis of reliable circuits from unreliable elements”, Mat. Zametki, 20:3 (1976), 391–400; Math. Notes, 20:3 (1976), 775–780

Citation in format AMSBIB
\Bibitem{Tar76}
\by V.~V.~Tarasov
\paper The synthesis of reliable circuits from unreliable elements
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 391--400
\mathnet{http://mi.mathnet.ru/mz7858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=426955}
\zmath{https://zbmath.org/?q=an:0342.94020}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 775--780
\crossref{https://doi.org/10.1007/BF01097249}


Linking options:
  • http://mi.mathnet.ru/eng/mz7858
  • http://mi.mathnet.ru/eng/mz/v20/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Alekhina, “On the reliability of schemes in the basis $\{\vee,&,\bar  \}$ with single-type constant faults at the inputs of elements”, Discrete Math. Appl., 11:5 (2001), 493–499  mathnet  crossref  mathscinet  zmath
    2. V. V. Tarasov, “Stochastic approximation of Boolean functions”, Comput. Math. Math. Phys., 41:3 (2001), 476–480  mathnet  mathscinet  zmath  elib
    3. M. A. Alekhina, “O nadezhnosti skhem v bazisakh $\{\rightarrow,\bar \},\{\rightarrow,0\}$ pri neispravnostyakh tipa 0 na vykhodakh elementov”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 10:1 (2003), 3–13  mathnet  mathscinet  zmath
    4. V. V. Tarasov, “Stochastic approximation of Boolean functions”, Comput. Math. Math. Phys., 43:8 (2003), 1198–1208  mathnet  mathscinet  zmath
    5. V. V. Tarasov, “Stochastic approximation of a nonlinear Boolean function”, Comput. Math. Math. Phys., 45:6 (2005), 1107–1113  mathnet  mathscinet  zmath  elib
    6. M. A. Alekhina, “On the reliability of schemes in the basis $\{x\vee y\vee z,x\mathbin&y\mathbin&z,\bar{x}\}$ with single-type constant faults at the inputs of the element”, Discrete Math. Appl., 16:2 (2006), 195–203  mathnet  crossref  crossref  mathscinet  zmath  elib
    7. V. V. Tarasov, “To the Problem of Realizability of Boolean Functions by Circuits in a Basis of Unreliable Functional Elements”, Problems Inform. Transmission, 42:2 (2006), 152–157  mathnet  crossref  mathscinet
    8. M. A. Alekhina, “On reliability of circuits over the bases $\{\sim,&,\oplus\}$, $\{\sim,&,0\}$, $\{\oplus,&,1\}$, $\{\oplus,\vee,1\}$ in the case of faults of type 0 at the outputs of elements”, Discrete Math. Appl., 19:1 (2009), 37–46  mathnet  crossref  crossref  mathscinet  elib
    9. M. A. Alekhina, O. A. Logvina, “Nenadezhnost skhem pri slipaniyakh vkhodov elementov”, PDM. Prilozhenie, 2016, no. 9, 98–100  mathnet  crossref
    10. M. A. Alekhina, O. Yu. Barsukova, “Otsenki nenadezhnosti skhem v bazise Rossera–Turketta (v $P_3$) pri neispravnostyakh tipa $0$ na vykhodakh elementov”, PDM, 2017, no. 37, 62–75  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019